Jump to content

Lamitrogine fever


Recommended Posts

I've been in lamitrogine for over a year now. Just bumped my dose up to 400mg a couple days who. No issues but today I've been extremely fatigued and feel like I've been in the sun all day ( I was for maybe and hour max). I feel really dizzy and like I have the flu or something

I've read this can happen but only with in the first few weeks of beginning treatment.

Then I read about the rash and I have a slighty red blotch on my stomach but I can't tell if it is a rash or just some mild irritation or discolour. However the rash can be very serious if untreated

Has anyone else experienced this with a dose increase?

  • Upvote 3
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.